# SDR DALA13003663272

- Difficulty date: January 22, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 33,955 hours, 15,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOOR SUPPORT  LOCATED BETWEEN Y1292 AND Y1162 AND FR 66+5" TO FR 67+15".  REPLACED FLOOR SUPPORT IAW SRM A320 51-72-11.
